MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Spinal deformity (4886)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that the patient underwent "pif" from levels t11-pelvis on 7/31.The patient was found to have proximal junctional kyphosis (pjk) and underwent surgery to reverse this.The patient was improving following index the surgery, but developed mid back pain along the proximal aspect of the thoracolumbar fusion, which was different from the patient's preoperative pain.The patient denied any lower extremity pain, paresthesia, or weakness, saddle paresthesia or bowel/bladder incontinence.On imaging, the patient was found to have a burst fracture of t11 vertebrae with pjk at t10-11.The patient then underwent a magnetic resonance imaging (mri) scan, medication refills, and subsequently an extension from their fusion from t4-t1.Thoracic kyphosis measured at 76 degrees, lumbar lordosis measured 59 degrees, pelvic incidence measured to the 70s, and pelvic tilt measured at 35 degrees.The bilateral posterior instrumented screw and rod fixation was present from t11 to the pelvis.The metallic interbody devices were present at l4-5, l5-6, l6-s1 with anterior plate fixation at l6-s1.There was pjk at the t10-11 level.Overall, these images were consistent with thoracolumbar fusion from t11 to the pelvis with pjk at t10-11.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
D4, g3, h4: correction to serial number, 510k number, and manufacture date.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23686586
Report Number3005075696-2025-00390
Device Sequence Number9715495
Product Code OLO
UDI-Device Identifier07290109184524
UDI-Public(01)07290109184524(11)200614
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K203005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age64 YR
Patient SexFemale
Patient Weight101 KG